# SDR CA960916006

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: U-Joint
- Part number: 14116
- Condition: Worn
- Location: Lt Flap Drive
- Part time: 37,778 hours
- Component: Fokker, 14116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WEAR ON FLAP DRIVESHAFT U-JOINT, L/H SIDE OF THE FEEDBACK ASSEMBLY WHICH GOES INTO THE L/H WHEELBAY. REPLACED.
